Couldn't find what you looking for?

TRY OUR SEARCH!


My doctor prescribed me Warfarin two weeks ago. I was using it the way it was recommended, so I was thinking I would be better. Anyway, last few days I am feeling more weak or tired than usual. I look pale, which I believe is symptom of anemia. Now I am worried if is it the Warfarin what caused these problems so I would like to know more about this medicine and should I go to my doctor now.

Loading...


Warfarin, is medicine which goes by the brand name Coumadin. That is an anticoagulant medication, which means that it helps prevent clots from forming in the blood. You have been prescribed Warfarin because you may have a medical condition known to promote unwanted blood clotting. Blood clots can move to other parts of your body and cause serious medical problems. Warfarin is not a medicine who will dissolve a blood clot, but it may prevent other clots from forming. In addition, it could keep existing clots from getting larger. In order for your health care provider to determine the correct dose of Warfarin, it will be necessary for you to have some blood tests. The tests are performed in a laboratory, usually once a week to once a month. It is well know that you should call your doctor if you notice any of the dangerous of bleeding or illness. That is something that can affect the way your Warfarin works, so I believe you should check your symptoms with the doctor.
Reply

Loading...